# SDR UIEA2020090801968

- Difficulty date: September 6, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,713 hours, 23,498 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT AT APPROX PASSING 1300 FEET, RIGHT ENGINE COMPRESSOR STALLED SEVERAL TIMES.  ENGINE DAMAGE INDICATOR, MAX EGT 995.  REMOVED AND REPLACED NR 2 ENGINE, IAW ATLAS WC A-71-999-04-02, OPS CHECKED NORMAL.
